Steroid use wbc

My dog (2yrs) had diarrhea and was vomiting. I took him to his vet and the dog injected 2 meds and prescribed Metronidazole 250mg to be taken daily w/food (full stomach). The vet said to give him babyfood till he's better. Once my dog started eating the babyfood, I gave him his 1st pill. However, I haven't given him the 2nd dosage because my dog won't eat or drink water. He has a lil diarrhea and is going frequently although it's not much what he excretes. My question: can & should I cont to give Metronidazole on an empty stomache? He's lost his appetite and I worry of giving the med cause of this.

Several weeks of exogenous glucocorticoid therapy are typically required for development of adrenal insufficiency (Salvatori, 2005; Chrousos, 2015). Longer-acting glucocorticoids, and higher doses of systemic glucocorticoids (vs topical or inhaled formulations) have been associated with a higher risk of developing adrenal suppression. There are no current evidence-based guidelines regarding the optimal method for discontinuing glucocorticoid therapy, although gradual tapering of dosages over a period of weeks to months, prior to complete discontinuation, is recommended to allow time for recovery of the hypothalamic-pituitary-adrenal axis (Liu et al, 2013).

Steroid use wbc

steroid use wbc

Media:

steroid use wbcsteroid use wbcsteroid use wbcsteroid use wbcsteroid use wbc

http://buy-steroids.org